More on ( 𠜶, 𠜷 ) -Normal Operators in Hilbert Spaces
Rasoul Eskandari,
Farzollah Mirzapour and
Ali Morassaei
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We study some properties of ( ð ›¼ , ð ›½ ) -normal operators and we present various inequalities between the operator norm and the numerical radius of ( ð ›¼ , ð ›½ ) -normal operators on Banach algebra ℬ ( â„‹ ) of all bounded linear operators 𠑇 ∶ â„‹ → â„‹ , where â„‹ is Hilbert space.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/204031.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/204031.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:204031
DOI: 10.1155/2012/204031
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().